Clindamycin-associated colitis

  • D. Tedesco
  • Published 2005 in The American Journal of Digestive Diseases

Abstract

A review of 47 cases of clindamycin-associated colitis demonstrates two groups of patients. Group I includes patients who developed diarrhea and colitis while they were still receiving clindamycin and the antibiotic was immediately stopped. Group II includes patients who developed diarrhea and colitis either after a complete course of antibiotics had been given, or while they continued to receive clindamycin. It is in this latter group of patients that significant morbidity and occasional mortality occurs.

DOI: 10.1007/BF01074135

2 Figures and Tables

Cite this paper

@article{Tedesco2005ClindamycinassociatedC, title={Clindamycin-associated colitis}, author={D. Tedesco}, journal={The American Journal of Digestive Diseases}, year={2005}, volume={21}, pages={26-32} }